MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT
Model Number 42632-05
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned to the manufacturer for investigation.It has not yet been received.
 
Event or Problem Description
The event involved a customer report of a transpac iv monitoring kit that disconnected at the connection of the device.It was reported that there was suspicion of missing solvent to glue it properly.No adverse patient consequences reported.
 
Additional Manufacturer Narrative
One (1) used 'partial set', transpac iv mgt.Kit was received for evaluation with no tubing separation.The kit was primed and pressure tested.During priming, a leak was observed between the male luer and the 60" administration tubing.The administration tubing was found to separate during handling of the product, confirming a separation between the administration tubing and the male luer.This was caused by insufficient solvent around the tubing.

Brand Name
TRANSPAC® IV MONITORING KIT
Common Device Name
TRANSPAC® IV MONITORING KIT
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, 22790
MX  22790
MDR Report Key7161807
Report Number9617594-2018-00002
Device Sequence Number1407624
Product Code DRS
UDI-Device Identifier00840619033811
UDI-Public840619033811
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42632-05
Device Catalogue Number42632-05
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date01/29/2018
Patient Sequence Number1